# SDR CALA2013080990297

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,818 hours, 23,235 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SLAT JUST OTBD OF FUELING DOOR.  REF SRM 57-43-01 A, E, L. CRACK IS 1.8 IN USED SPEED TAPE TO BE FIXED AT NEXT A-CK.  NO FASTENERS INVOLVED.  IT IS SLAT NR 8.  TAPE MUST BE CKD EACH A-CHK AND A PERMANENT REPAIR TO BE ACCOMPLISHED BY NEXT C-CHECK.  MF3078 CREATED TO MONITOR.
